# SDR ASOA201306200050

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450962
- Aircraft time: 19,466 hours, 11,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312485
- Condition: Smoke
- Location: Right
- Part time: 26,826 hours, 14,975 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING CLIMBOUT.  VISUAL INDICATION OF SMOKE IN CABIN, CREW PERFORMED AN AIR RETURN, DECLARING AN EMERGENCY.  MX INSPECTED AND R & R THE RT ENGINE ASSY
